Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Headache, nausea. Tried painkillers, hydrated. Not helping. Ideas?

I've started having headaches on the left side of my head. At times accompanied by nausea and feel worse staring at a computer screen. I take pain killers to get rid of the headache and it takes it away somewhat but never completely. I' drink enough water and I am in good health just find the headches odd.
Any ideas?

Thanks lindy
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
This sound slike migraine or neropathic pain(trigeminal,facial neuralgia). Standard painkiller sometimes arent helpful and other medicines should be started. Consult your GP about this. When it happens you hsould avoid noise,clod drinks, wind and lights Just try to rest in the dark room and drink enough fluid. Also check your blodd pressure and blood electrolytes from time to time.WIsh you good health.
Answered: Fri, 26 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor